Dominated Splittings and the Spectrum for Almost Periodic Jacobi Operators

Title:
Dominated Splittings and the Spectrum for Almost Periodic Jacobi Operators
Authors:
Marx, Chris
Abstract:
We prove that the resolvent set of any, possibly singular, quasi- periodic Jacobi operator is characterized as the set of all energies whose associated Jacobi cocycles induce a dominated splitting. This extends a well-known result by Johnson for Schrödinger operators.
Citation:
Marx, Chris. December 1, 2014. "Dominated Splittings and the Spectrum for Almost Periodic Jacobi Operators." Nonlinearity 27(12): 3059-3072.
Publisher:
IOP Publishing with London Mathematical Society
DATE ISSUED:
2014-12-01
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.1088/0951-7715/27/12/3059
PERMANENT LINK:
http://hdl.handle.net/11282/566777

Full metadata record

DC FieldValue Language
dc.contributor.authorMarx, Chrisen
dc.date.accessioned2015-08-13T10:33:51Zen
dc.date.available2015-08-13T10:33:51Zen
dc.date.issued2014-12-01en
dc.identifier.citationMarx, Chris. December 1, 2014. "Dominated Splittings and the Spectrum for Almost Periodic Jacobi Operators." Nonlinearity 27(12): 3059-3072.en
dc.identifier.issn0951-7715en
dc.identifier.urihttp://hdl.handle.net/11282/566777en
dc.description.abstractWe prove that the resolvent set of any, possibly singular, quasi- periodic Jacobi operator is characterized as the set of all energies whose associated Jacobi cocycles induce a dominated splitting. This extends a well-known result by Johnson for Schrödinger operators.en
dc.language.isoen_USen
dc.publisherIOP Publishing with London Mathematical Societyen
dc.identifier.doi10.1088/0951-7715/27/12/3059en
dc.subject.departmentMathematicsen
dc.titleDominated Splittings and the Spectrum for Almost Periodic Jacobi Operatorsen
dc.typeArticleen
dc.identifier.journalNonlinearityen
dc.subject.keywordQuasi-periodic operatorsen_US
dc.subject.keywordSpectral theoryen_US
dc.subject.keywordDynamical systemsen_US
dc.identifier.volume27en
dc.identifier.issue12en
dc.identifier.startpage3059en
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.